RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2953,
    author = {C. Schneider},
    title = {{Simplifying Sums in ${\Pi}{\Sigma}^*$-Extensions}},
    language = {english},
    journal = {J. Algebra Appl.},
    volume = {6},
    number = {3},
    pages = {415--441},
    isbn_issn = {ISSN: 0219-4988},
    year = {2007},
    note = {Preliminary version online},
    refereed = {yes},
    length = {26}
    }